# SDR N6WA2024040801

- Difficulty date: April 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 41,018 hours, 29,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misaligned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 11B MISALIGNED.  REALIGNED EMERGENCY LIGHT STRIP AT 11B IAW CRJ 550 AMM 33-51-01.
